Facebook Pixel
EmpowHER Guest

will metformine 850 mg cause damage to kitneys?

By Anonymous March 8, 2016 - 11:48am
Rate This

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

I haven't found any information that supports that metformine will cause damage to your kidneys, but I did find a list of side effects.

Common side effects of metformin:

Acute Infection of the Nose, Throat or Sinu
DiarrheaFeel Like Throwing UpGasHead PainInadequate Vitamin B12Stomach CrampsSwelling of the AbdomenTaste ProblemsThrowing Up

I hope this helps.

Be well,


March 8, 2016 - 2:21pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Kidney Disease

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!